# SDR ASOA20150616029

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 25,894 hours, 15,195 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Wire Harness
- Part number: 7287503517
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR NEAR SEAT 24A LIGHT.  MAINTENANCE R & R THE WALL LIGHT HARNESS ASSEMBLY AT SEAT 24A WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
